Research

Research Areas: Pseudo-Differential Operators, Partial Differential Equations and Functional Analysis

2018

S. Molahajloo and M. W. Wong, Heat Kernels and Green Functions of Sub-Laplacians on Heisenberg Groups with Multi-Dimensional Center, Mathematical Modelling of Natural Phenomena 13 (2018), 4, Art 38, 14pp. (.pdf)

2017

M. B. Ghaemi, M. Jamalpourbirgani and M. W. Wong, Characterizations, Adjoints and Products of Nuclear Pseudo-Differential Operators on Compact and Hausdorff Groups, University Politehnica Bucharest, Scientific Bulletin, Series A: Applied Mathematics and Physics 79 (2017), 207-220. (.pdf)

Aparajita Dasgupta and M. W. Wong, Pseudo-Differential Operators on the Affine Group, in Pseudo-Differential Operators : Groups, Geometry and Applications, Editors: M. W. Wong and Hongmei Zhu, Trends in Mathematics, Birkhäuser, 2017, 1-14. (.pdf)

Bartek Ewertowski and M. W. Wong, Curvature of the Heisenberg group, in Pseudo-Differential Operators : Groups, Geometry and Applications, Editors: M. W. Wong and Hongmei Zhu, Trends in Mathematics, Birkhäuser, 2017, 37-46.  (.pdf)

M. B. Ghaemi, M. Jamalpourbirgani and M. W. Wong, Characterizations of Nuclear Pseudo-Differential Operators on S1 with Applications to Adjoints and Products, Journal of Pseudo-Differential Operators and Applications 8, (2017), 191-201. (.pdf)

2016

Qiang Guo and M. W. Wong, Analysis of Matrices of Pseudo-Differential Operators NonIsotropicOct27with Separable Symbols on ZN, Journal of Pseudo-Differential Operators and Applications 7 (2016), 248-259. (.pdf)

2015

Qiang Guo and M. W. Wong, Heat Kernels and Green Functions of Some Pseudo-Differential Operators in Relativistic Quantum Mechanics, Pliska Studia Mathematica 25 (2015), 29-40. (.pdf)

Aparajita Dasgupta and M. W. Wong, Weyl Transforms for H-Type Groups, Journal of Pseudo-Differential Operators and Applications 6 (2015), 11-19. (.pdf)

Luigi Riba and M. W. Wong, Continuous Inversion Formula for Multi-Dimensional Modified Stockwell Transforms, Integral Transforms and Special Functions 26 (2015), 9-19. (.pdf)

2014

Jiawei Li and M. W. Wong, Localization Operators for Ridgelet Transforms. Mathematical Modelling of Natural Phenomena 9 (2014), 194-203. (.pdf)

W. Rungrottheera, B.-W. Schulze and M. W. Wong, Iterative Properties of Pseudo-Differential Operators on Edge Spaces, Journal of Pseudo-Differential Operators and Applications 5 (2014), 455-479. (.pdf)

Xiaoxi Duan and M. W. Wong, The Dirichlet Divisor Problem, Traces and Determinants for Complex Powers of the Twisted Bi-Laplacian, Journal of Mathematical Analysis and Applications 410 (2014), 151-157. (.pdf)

2013

Xiaoxi Duan and M. W. Wong, Pseudo-Differential Operators for Weyl Transforms, University Politehnica Bucharest, Scientific Bulletin, Series A: Applied Mathematics and Physics 75 (2013), 3-12. (.pdf)